# SDR RAIA2018091190002

- Difficulty date: August 19, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145859
- Aircraft time: 41,264 hours, 25,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR DOOR HANDLE SUPPORT BRACKET CRACKED. REMOVER AND REPLACED PASSENGER DOOR HANDLE SUPPORT.
